# SDR DALA2021070203653

- Difficulty date: March 13, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 77,732 hours, 10,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frms 79-80 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CRACK SUPPORT ANGLE BTW FR79 TO FR80 AT LEVEL STR 26L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE BTW FR79 TO FR80 AT LEVEL STR 26L AT AFT GALLEY AREA AS PER A330 SRM 51-72 AND DRAWING F53470014. (1754153)
